# SDR P5CA2014050600014

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 53,635 hours, 8,676 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE OF DAMAGE FOUND ON FUSELAGE SKIN AT L1 DOOR LOWER WHICH LOCATED AT BS 435, STRINGER 30-31L.  FOUND NO INTERNAL DAMAGE TO SURROUNDING FRAME WORK.   REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 1. INTERNAL DOUBLER REPAIRED IAW SRM 51-70-13, FIG 201, REPAIR 1, EO 4453A987 ACCOMPLISHED.
